# SDR FQAR20170802070

- Difficulty date: August 2, 2017
- Submitted: August 22, 2017
- Operation: General aviation
- Aircraft: N316PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496125
- Aircraft time: 7,321 hours
- Engine: Lyc O360A1H6
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 86560006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RIGHT WING SKIN AROUND FUEL TANK VENT PANEL WAS FOUND CRACKED. CRACK WAS APPROX 1.5 INCHES AND EXTENDED FWD OF THE PANEL.  THE PANEL AND DOUBLER WERE NOT DAMAGED. THIS AREA HAS A HISTORY OF SEMI-FREQUENT CRACKING ON THIS AIRCRAFT TYPE AND IS ADDRESSED IN SB 1287.
